MAUDE Adverse Event Report: BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVACELAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVACELAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114746
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The events occurred on an unspecified date in 2019.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during treatment with ten units of revaclear 400 dialyzers, external blood leaks were observed from the connection between ¿the upper orifice of the dialyser where the luer lock connection is made to the arterial line of the hemodialysis system¿.The events occurred in patients who were performing hemodialysis without heparin ¿from the third hour of therapy¿.The volume of external blood loss was not reported.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
REVACELAR 400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
hechingen
MDR Report Key8892903
Report Number9611369-2019-00121
Device Sequence Number1658629
Product Code KDI
UDI-Device Identifier07332414114923
UDI-Public(01)07332414114923
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number114746
Device Lot Number9-9407-H-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1